Record number :
1577284
Title of article :
On exact atomless Milutin maps
Author/Authors :
Ageev، نويسنده , , S. and Tymchatyn، نويسنده , , E.D.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2005
Pages :
12
From page :
227
To page :
238
Abstract :
We treat the notion of fiberwise measures as the natural expansion of measures from spaces onto continuous maps. The topological characterizations of maps admitting fiberwise measures with special properties—atomless and exact atomless Milutin maps—are given.
Keywords :
Exact atomless Milutin map , Inverse Sierpinski–Hausdorff theorem
Journal title :
Topology and its Applications
Serial Year :
2005
Link To Document :
بازگشت